Key Vaccine Information

Saturday, March 26, 2011

8 More Develop Narcolepsy from the H1N1 Flu Vaccine In Ireland

**Narcolepsy has been associated with the Swine Flu shot in Sweden, Finland, and now Ireland. 8 new cases associated with the Pandemerix flu vaccine. Will the CDC do the right thing and pull this product off the market? Of course not, they will say they are going to collect the data and conduct a study. This will take quite some time to complete and will injure many others before it is said and done. Make sure you and your children are not among the casualties. I couldn't imagine having to care for a child with this vaccine injury Narcolepsy. Here is our previous coverage of these incidents and notice we have not waivered at all:

You are 9 Times more likely to get Narcolepsy with Swine Flu Vaccine

Narcolepsy In Finland with H1N1 Vaccine

Narcolepsy Flu Vaccine Probe to take Months




Rise in sleep illness cases linked to swine-flu jab
Eight people now suffering from narcolepsy after getting vaccine
By JEROME REILLY EXCLUSIVE

Sunday March 27 2011

EIGHT Irish people who received the swine-flu vaccine have developed narcolepsy -- the potentially devastating ailment that causes sudden daytime sleep attacks, the Sunday Independent has learnt.

It means that the number of suspected cases of the debilitating sleeping disorder linked with one particular swine-flu vaccine in Ireland has doubled since the beginning of the month.

The Irish Medicines Board (IMB) said: "The IMB has received a large number of suspected adverse-reaction reports and queries in association with the pandemic-influenza vaccines since October 2009, the vast majority of which were consistent with the expected pattern of adverse events for the vaccines.

"Eight reports of narcolepsy-type sleep disorders have been notified in relation to Pandemrix, most of which have been very recently received and are currently being followed up for additional information."

Last August, the vaccination of children and adolescents in Finland with Pandemrix was suspended until a link to narcolepsy had either been ruled out or detected.

The Finnish National Institute for Health and Welfare described the move as a precautionary measure.

Among the eight people in Ireland who have developed narcolepsy sleep disorders is a 10-year-girl from Co Meath who is now on medication to stop her suddenly falling asleep while she is at school.

This newspaper has learned that another young woman in her late teens, who suddenly began suffering from daytime sleep attacks after receiving the Pandemrix vaccine, suffered a nasty facial injury when she suddenly fell asleep while taking a shower.

At the time the young woman began developing symptoms, her worried family were convinced that she was fainting, such was the suddenness of the sleep attacks, which occur in seconds.

But now, following medical tests, the woman's condition has been confirmed as narcolepsy.

In Finland, health officials found evidence of an increased risk of the disorder -- in which people fall asleep without warning or sleep excessively in the daytime -- among those aged four to 19 years who had been given the Pandremrix vaccine.

The IMB said it was now collaborating with a number of other countries to carry out a review of all the available data and information.

Last month, the European Medicines Agency's Committee for Medicinal Products for Human Use (CHMP) confirmed that it had reviewed further information from Finland on the suspected link between narcolepsy in children and adolescents and Pandemrix.

"The committee concluded that the new evidence added to the concern arising from case reports in Finland and Sweden, but that the data were still insufficient to establish a causal relationship between Pandemrix and narcolepsy.

"Further analyses and study results are awaited to clarify the observations in Finland."

In addition to the information coming from Finland, research is continuing in Sweden, where there has also been an unexpected number of narcolepsy reports following vaccination with Pandemrix.

In last month's statement, the CHMP said that other non-Nordic countries had not seen similar increased rates of reporting of narcolepsy.

That assessment may change in the light of the eight suspected cases that have been reported in Ireland of people who have received the Pandemrix vaccine and who have subsequently developed narcolepsy.

"Additionally, in Canada, where there has been substantial use of this type of vaccine, there has been no evidence of an increase in reports of narcolepsy.

"Therefore, at present, definitive conclusions cannot be drawn and no changes to the recommendations for use of Pandemrix are proposed," the European Medicines Agency said last month.

The precise cause of narcolepsy is unknown, but it is generally considered to be triggered by a combination of genetic and environmental factors.

The condition occurs naturally at a rate of around one case per 100,000 people every year.





Link To Story

4 comments:

  1. i hope this is properly and fairly investigated. my nine yr old currently investigated for narcolepsy. developed symptoms one month after vacc. im in northern ireland, so thats another one in island of ireland.made a really bad call to take the vaccine for my child. i thought i was protecting her

    ReplyDelete
  2. I'm sorry to hear that. Such a sad, sad thing that these nasty side effects are occuring at a much higher rate than is reported and good people and good kids have to suffer. I would look into a naturopathic and hemoepathic doctor and see if they can help your child. I can assure you that conventional medicine cannot.

    ReplyDelete
  3. yes. conventional therapy is to give the child a stimulant to keep them alert during the day. so, they are not getting little sleep at night and artificially kept awake during the day! harm in the long term, i would say but you are between a rock and a hard place. enough damage has been done here but i want to give her some quality of life.

    ReplyDelete
  4. I understand. I would say continue with what you are doing but see someone who is going to detoxify her and give you a chance to get her life back. Nuturapathic doctors have had great success in reversing vaccine damage and this should be no different. I think the natural approach can help her to ween off of the stimulants. It is worth a try... I hope everything turns out ok.

    ReplyDelete